Aa
A
A
A
Close
Fibromyalgia Community
3.74k Members
Avatar universal

Trembling legs

I have been diagnosed with fibromyalgia and have been under treatment for about 3-4 months. All of the sudden the past three weeks my legs have been shaking uncontrolably and can barely bare my weight. I am almost 30 and about 5'6" and weigh about 125. I also have endometreosis and have had 4 miscarriages along with migraines and R L S. I have looked up all the medecines they have me on and it is the same course any other doctor would take except now I cant walk without a wall or something to hold on to. I have been prescribed Elavil-200, Ultram ER-300, Tramadol 37.5 up to six a day, Cymbalta-60, & Baclofen. I have tappered off the baclofen and my legs have slightly improved. Could use any information anyone has to offer.Thank you
6 Responses
606078 tn?1247268153
Hi;
   I wish I could tell you something that might be of help,. but I'm in the same boat right now. I have been in misery for several weeks now and my legs are the main cause. I was in the hospital for further testing and as of Friday the results were in and everything came back normal except for my sed rate and it was high. Right now I can't get around without my cane, and at times I have to use my walker.

   My arms are also giving me a hard time as well. The pain is unbelievable and it takes all that I can muster to lift my arms up over my head. I am truelu sorry I can't help you any but know I do understand what you are going through. Take care.

gentle ugs
Angel
Avatar universal
I am sorry to hear what you are going through. If it were me, I would first research the side effects of each drug you are currently taking to rule out a possible adverse reaction or interaction. I have had many adverse reactions to drugs and my doctor never wanted to admit the drug could cause such a reaction. Your pharmacist may be of assistance to you with this. Some side effects of drugs are worse than the illness itself.
Avatar universal
If you are tappering off of a drug and you are seeing improvement, it's the drug causing the problem. See how you feel after the drug is gone from your system.
Avatar universal
I've heard a lot of people talking about this lately. Honestly, I'm 26 and have had fibro for almost 10 yrs now and while my legs hurt with temperature changes and sometimes have restless leg I've never had it in my legs where I couldn't really support my weight...now my left arm tingles and is numb a lot and it only happens when I combine meds so I can't say what is causing yours but I would keep a journal of what meds you take and maybe only take 2 at a time so you can maybe narrow them down. Everyone's body reacts differently...but it's worth a shot. Hope this helps.
Avatar universal
Have you seen a neurologist or had an MRI to rule out other conditions?
728965 tn?1266377245
I'd agree with patsy10, this sounds like it could be another condition?!? Good luck though, please keep us updated!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.